# SDR 97FDEA00813

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65207264
- Condition: Cracked
- Location: Bs 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD CARGO DOOR SUB-THRESHOLD VERTICAL WEB AT BS 562, WL 154, RBL 25.  *S/D*  FABRICATED AND INSTALLED NEW SUB THRESHOLD VERTICAL WEB AT BS 562, WL 154, RBL 25 PER FED 51-20-1.
